# SDR SWAA012074

- Difficulty date: July 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 68,414 hours, 76,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 179, RBL 17.1 & WL 231.                             R&R VERTICAL BEAM WEB PER SRM.
